# SDR UF6A951011

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5065 - ELECTRICAL BURN SMELL IN CABIN.  MAINTENANCE INSPECTED NR 2 RECIRC FAN, NO DEFECTS NOTED.  MAINTENANCE OPERATED NR 2 PACK, OPS CHECK GOOD.  (M)
